# SDR ASOA2013071108601

- Difficulty date: June 23, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,140 hours, 16,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED WITH IMPROPER EMERGENCY FLOOR LIGHT TRACKS GOING FORWARD, EMERG EXITS.  REMOVED LIGHT IAW AMM 33-51-01-000-806 AND INSTALLED  IAW AMM 33-51-01-400-806.
